Obserwuj
Giuseppe Mingione
Tytuł
Cytowane przez
Cytowane przez
Rok
Regularity results for stationary electro-rheological fluids
E Acerbi, G Mingione
Archive for Rational Mechanics and Analysis 164, 213-259, 2002
7622002
Regularity results for a class of functionals with non-standard growth
E Acerbi, G Mingione
Archive for Rational Mechanics and Analysis 156 (2), 121-140, 2001
6592001
Regularity for double phase variational problems
M Colombo, G Mingione
Archive for Rational Mechanics and Analysis 215, 443-496, 2015
5292015
Gradient estimates for the p (x)-Laplacean system
E Acerbi, G Mingione
Journal für die reine und angewandte Mathematik (Crelle’s Journal) 2005 (584 …, 2005
4682005
Regularity of minima: an invitation to the dark side of the calculus of variations
G Mingione
Applications of Mathematics 51 (4), 355-426, 2006
4662006
Bounded minimisers of double phase variational integrals
M Colombo, G Mingione
Archive for Rational Mechanics and Analysis 218 (1), 219-273, 2015
4612015
Gradient estimates for a class of parabolic systems
E Acerbi, G Mingione
Duke Mathematical Journal 136 (2), 285-320, 2007
4492007
Regularity for general functionals with double phase
P Baroni, M Colombo, G Mingione
Calculus of Variations and Partial Differential Equations 57, 1-48, 2018
4372018
The Calderón-Zygmund theory for elliptic problems with measure data
G Mingione
Annali della Scuola Normale Superiore di Pisa-Classe di Scienze 6 (2), 195-261, 2007
3602007
Sharp regularity for functionals with (p, q) growth
L Esposito, F Leonetti, G Mingione
Journal of Differential Equations 204 (1), 5-55, 2004
3512004
Harnack inequalities for double phase functionals
P Baroni, M Colombo, G Mingione
Nonlinear Analysis 121, 206-222, 2015
3262015
Non-autonomous functionals, borderline cases and related function classes
P Baroni, M Colombo, G Mingione
St. Petersburg Mathematical Journal 27 (3), 347-379, 2016
2822016
Gradient estimates via non-linear potentials
F Duzaar, G Mingione
American Journal of Mathematics 133 (4), 1093-1149, 2011
2662011
Gradient estimates below the duality exponent
G Mingione
Mathematische Annalen 346, 571-627, 2010
2632010
Gradient potential estimates
G Mingione
Journal of the European Mathematical Society 13 (2), 459-486, 2011
2302011
Calderón–Zygmund estimates and non-uniformly elliptic operators
M Colombo, G Mingione
Journal of Functional Analysis 270 (4), 1416-1478, 2016
2292016
Recent developments in problems with nonstandard growth and nonuniform ellipticity
G Mingione, V Rădulescu
Journal of Mathematical Analysis and Applications 501 (1), 125197, 2021
2232021
The singular set of minima of integral functionals
J Kristensen, G Mingione
Archive for Rational Mechanics and Analysis 180, 331-398, 2006
2232006
Hölder continuity of the gradient of p (x)-harmonic mappings
A Coscia, G Mingione
Comptes Rendus de l'Académie des Sciences-Series I-Mathematics 328 (4), 363-368, 1999
2221999
Guide to nonlinear potential estimates
T Kuusi, G Mingione
Bulletin of Mathematical Sciences 4 (1), 1-82, 2014
2192014
Nie można teraz wykonać tej operacji. Spróbuj ponownie później.
Prace 1–20